# SDR EIA2007148

- Difficulty date: July 16, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 88,835 hours, 16,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK AFT EMERGENCY AISLE LIGHT INOP.  REPLACED BOTH BULBS AND OPS CHECKED PER B747MM 33-51-07.
